Cookies?
Library Header Image
LSE Research Online LSE Library Services

A simple correction for ties when censoring times depend on covariates

Samuelsen, S.O. and Wisloff, T.F. and Skrondal, Anders (2006) A simple correction for ties when censoring times depend on covariates. Statistics in Medicine, 24 (20). pp. 3111-3121. ISSN 0277-6715

Full text not available from this repository.
Identification Number: 10.1002/sim.2173
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/2988/ho...
Additional Information: © John Wiley & Sons, Inc.
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Departments > Methodology
Date Deposited: 23 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3144

Actions (login required)

View Item View Item